ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

December 2003 , Volume 2 , Issue 4

Select all articles

Export/Reference:

Factor analysis of nonlinear mappings: p-regularity theory
Jerrold E. Marsden and Alexey Tret'yakov
2003, 2(4): 425-445 doi: 10.3934/cpaa.2003.2.425 +[Abstract](983) +[PDF](267.4KB)
Right accessibility of semicontinuous initial data for Hamilton-Jacobi equations
Martino Bardi and Yoshikazu Giga
2003, 2(4): 447-459 doi: 10.3934/cpaa.2003.2.447 +[Abstract](841) +[PDF](210.9KB)
Homogenization of Hamilton-Jacobi equations in the Heisenberg group
Isabeau Birindelli and J. Wigniolle
2003, 2(4): 461-479 doi: 10.3934/cpaa.2003.2.461 +[Abstract](822) +[PDF](241.9KB)
Free-boundary regularity for generalized porous medium equations
Panagiota Daskalopoulos and Eunjai Rhee
2003, 2(4): 481-494 doi: 10.3934/cpaa.2003.2.481 +[Abstract](902) +[PDF](233.8KB)
On the compactness of the stable set for rate independent processes
M. A. Efendiev
2003, 2(4): 495-509 doi: 10.3934/cpaa.2003.2.495 +[Abstract](872) +[PDF](233.6KB)
Asymptotic behaviour for wave equations with memory in a noncylindrical domains
Jorge Ferreira and Mauro De Lima Santos
2003, 2(4): 511-520 doi: 10.3934/cpaa.2003.2.511 +[Abstract](780) +[PDF](200.7KB)
On the dynamics of a mixed parabolic-gradient system
J. K. Krottje
2003, 2(4): 521-537 doi: 10.3934/cpaa.2003.2.521 +[Abstract](783) +[PDF](392.6KB)
On quasilinear elliptic equations related to some Caffarelli-Kohn-Nirenberg inequalities
B. Abdellaoui and I. Peral
2003, 2(4): 539-566 doi: 10.3934/cpaa.2003.2.539 +[Abstract](830) +[PDF](305.4KB)
A numerical investigation of the dynamics of a system of two time-delay coupled relaxation oscillators
Richard H. Rand and Asok K. Sen
2003, 2(4): 567-577 doi: 10.3934/cpaa.2003.2.567 +[Abstract](871) +[PDF](484.4KB)
Comparison theorems of oscillation and nonoscillation for neutral difference equations with continuous arguments
Xianyi Li and Deming Zhu
2003, 2(4): 579-589 doi: 10.3934/cpaa.2003.2.579 +[Abstract](816) +[PDF](183.8KB)
Attractor bifurcation theory and its applications to Rayleigh-Bénard convection
Tian Ma and Shouhong Wang
2003, 2(4): 591-599 doi: 10.3934/cpaa.2003.2.591 +[Abstract](960) +[PDF](199.5KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]